Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had pimple inside the ear and it itched. Lobe is swollen and hurts to chew. Taking clarithromycin for hpylori

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
My ear had a littLe pimple inside and the ear canal itched but now the lobe is swollen ant it hurts to chew. It is also swollen on my face for two inches around the lower lobe. I am already taking clarithromycin and metronidazole for h pylori. I have hade the ear problem before but this is the most swollen it has been. Concerned because my wife had a mrsa infection in her hand two weeks ago
Posted Sun, 30 Jun 2013 in Ear, Nose and Throat Problems
Answered by Dr. Basheer Ahamed 1 hour later

Welcome to XXXXXXX Thanks for the query.

This may be a Furuncle of the external ear.(Infected Pimple)
This condition will cause pain in the ears due to lack of space to expand further.

The chances of MRSA infection is there due to history of exposure.

If the swelling has any pus it has to be surgically drained and send to culture and sensitivity.

Based on the report antibiotic should be chosen.

Hope the answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor